Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Asymptotic behavior of the convolution of a pair of measures


Author: Charles J. Stone
Journal: Trans. Amer. Math. Soc. 136 (1969), 427-445
MSC: Primary 60.20; Secondary 28.00
MathSciNet review: 0234505
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. L. Dobrushin, On Poisson laws for distributions of particles in space, Ukrain. Math. Ž. 8 (1956), 127-134. (Russian)
  • [2] C. J. Stone, On a theorem of Dobrushin, Ann. Math. Statist. 39 (1968).
  • [3] Charles J. Stone, Infinite particle systems and multi-dimensional renewal theory, J. Math. Mech. 18 (1968/1969), 201–227. MR 0231453

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.20, 28.00

Retrieve articles in all journals with MSC: 60.20, 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0234505-0
Article copyright: © Copyright 1969 American Mathematical Society